您的位置:首页  > 论文页面

次可加Lagrange系统的周期解

发表时间:2008-03-15  浏览量:2271  下载量:587
全部作者: 王雅静,安天庆
作者单位: 河海大学理学院
摘 要: 用变分方法研究非自治Lagrange系统周期解的问题转化为研究Lagrange作用泛函的临界点问题。对Lagrange系统,人们用变分方法已经获得了一系列可解性条件。本文用极小作用原理研究了具有次可加位势的Lagrange系统的周期解,得出了解的存在性结论。
关 键 词: 基础数学;周期解;极小作用原理;Lagrange系统
Title: Periodic solutions of subadditive lagrangian systems
Author: WANG Yajing,AN Tianqing
Organization: College of Science, Hohai University
Abstract: The periodic solutions of nonautonomous Lagrangian systems are equivalent to critical points of Lagrangian action functional by the variation methods. For Lagrangian systems, some solvability conditions are obtained by the variation mehtods. Periodic solutions of Lagrangian systems is studied with subadditive potentials by the least action principle in this paper. We obtained the existence of the solutions.
Key words: foundation mathematics; periodic solutions; the least action principle; lagrangian systems
发表期数: 2008年7月第5期
引用格式: 王雅静,安天庆. 次可加Lagrange系统的周期解[J]. 中国科技论文在线精品论文,2008,1(5):618-621.
 
3 评论数 0
暂无评论
友情链接